You are here

Nyul Gábor

Name: Nyul Gábor
Affiliation: Debreceni Egyetem. Természettudományi és Technológiai Kar. Matematikai Intézet. Algebra és Számelmélet Tanszék / University of Debrecen. Faculty of Science and Technology. Institute of Mathematics. Department of Algebra and Number Theory
Degree
  • PhD, Debreceni Egyetem (2007)
  • habilitáció, Debreceni Egyetem (2020)
Profession: mathematician

Publication list

Uploaded publications:
36
Publications in DEA:
35
OA:
11
Date range:
2001-2024
2024
  1. Gyimesi, E., Nyul, G., Rácz, G.: Generalizations of Stirling-like and Bell-like numbers.
    In: New Frontiers in Number Theory and Applications. Ed.: J. Guàrdia, N. Minculete, D. Savin, M. Vela, A. Zekhnini, Birkhäuser, Cham, 191-220, 2024, (Trends in Mathematics, ISSN 2297-0215) ISBN: 9783031519581
  2. Arnóczki, T., Nyul, G.: On a conjecture concerning the minimal index of pure quartic fields.
    Publ. Math. Debr. 104 (3-4), 471-478, 2024.
    Journal metrics:
    Q3 Mathematics (miscellaneous) (2023)
  3. Arnóczki, T., Nyul, G.: On restricted r-Stirling numbers, also known as r-Bessel numbers.
    Australas. J. Combin. 89 (1), 49-60, 2024.
    Journal metrics:
    Q3 Discrete Mathematics and Combinatorics (2023)
2023
2022
  1. Nyul, G.: Bolyai-leszármazottak: a nagykanizsai Saly-ág.
    Kanizsai Antológia. 23 158-171, 2022.
2021
  1. Gyimesi, E., Nyul, G.: Associated r-Dowling numbers and some relatives.
    C. R. Math. 359 (1), 47-55, 2021.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Kereskényiné Balogh, Z., Nyul, G.: Fubini numbers and polynomials of graphs.
    Mediterr. J. Math. 18 (6), 1-10, 2021.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  3. Nyul, G.: Gondolatok a Sophie Germain-prímek kapcsán.
    Termész. Világa. 152 (6), 282-283, 2021.
  4. Nyul, G., Rácz, G.: Matchings in complete bipartite graphs and the r-Lah numbers.
    Czech. Math. J. 71 (4), 947-959, 2021.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2020
  1. Arnóczki, T., Nyul, G.: Minimal index of bicyclic biquadratic number fields.
    Rocky Mt. J. Math. 50 (1), 1-8, 2020.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Nyul, G., Rácz, G.: Sums of r-Lah numbers and r-Lah polynomials.
    Ars Math. Contemp. 18 (2), 211-222, 2020.
    Journal metrics:
    Q2 Algebra and Number Theory
    Q2 Discrete Mathematics and Combinatorics
    Q2 Geometry and Topology
    Q2 Theoretical Computer Science
2019
  1. Gyimesi, E., Nyul, G.: New combinatorial interpretations of r-Whitney and r-Whitney-Lah numbers.
    Discret Appl. Math. 255 222-233, 2019.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
2018
  1. Gyimesi, E., Nyul, G.: A comprehensive study of r-Dowling polynomials.
    Aequ. Math. 92 (3), 515-527, 2018.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  2. Nyul, G.: A rímek kombinatorikája.
    Polygon. 25 (1), 63-71, 2018.
  3. Nyul, G.: Emlékülés Szele Tibor tiszteletére.
    Debr. Szle. 26 (3), 337-339, 2018.
2017
  1. Gyimesi, E., Nyul, G.: A note on combinatorial subspaces and r-Stirling numbers.
    Util. Math. 105 137-139, 2017.
    Journal metrics:
    Q4 Applied Mathematics
    Q4 Statistics and Probability
    Q4 Statistics, Probability and Uncertainty
  2. Nyul, G.: Diofantoszi számhalmazok.
    Középisk. Mat. Fiz. Lapok. 67 (7), 391-395, 2017.
  3. Nyul, G., Rácz, G.: Lucas sequences and the Hosoya index of graphs.
    Fibonacci Q. 55 (4), 340-342, 2017.
    Journal metrics:
    Q4 Algebra and Number Theory
  4. Bertók, C., Nyul, G.: On monochromatic linear recurrence sequences.
    Contrib. Discret. Math. 11 (2), 58-62, 2017.
    Journal metrics:
    Q3 Discrete Mathematics and Combinatorics
2016
  1. Nyul, G.: 125 éve született Egerváry Jenő, az iskola egykori diákja.
    In: A Debreceni Fazekas Mihály Gimnázium Értesítője a 2014/2015-ös és a 2015/2016-os iskolai tanévről. Szerk.: Gargya Péterné, Fazekas Mihály Gimnázium, Debrecen, 182-185, 2016.
2015
  1. Nyul, G., Rauf, B.: On the existence of van der Waerden type numbers for linear recurrence sequences with constant coefficients.
    Fibonacci Q. 53 (1), 53-60, 2015.
    Journal metrics:
    Q4 Algebra and Number Theory
  2. Nyul, G.: Some thoughts concerning power sums.
    Teach. Math. Comput. Sci. 13 (2), 303-308, 2015.
  3. Nyul, G., Rácz, G.: The r-Lah numbers.
    Discret. Math. 338 (10), 1660-1666, 2015.
    Journal metrics:
    Q2 Discrete Mathematics and Combinatorics
    Q1 Theoretical Computer Science
Show all
updated: 2024-07-14, 01:46

SCImago quartiles of
scientific journal articles

Number of scientific articles: 28
Q1 1 (3.6%)
Q2 9 (32.1%)
Q3 8 (28.6%)
Q4 3 (10.7%)
N/A 7 (25%)
-
OK

SCImago subject areas and categories

Mathematics (21)
Mathematics (miscellaneous) (11)
Discrete Mathematics and Combinatorics (8)
Algebra and Number Theory (4)
Applied Mathematics (4)
Theoretical Computer Science (2)
Geometry and Topology (1)
Statistics and Probability (1)
Computer Science (2)
Computer Science (miscellaneous) (2)
Decision Sciences (1)
Statistics, Probability and Uncertainty (1)

Genre chart

Year chart

Language chart

Other co-authors

Kereskényiné Balogh Zsófia